I need to get off this med. The side effects are really messing me up. I tried to get off it a few years ago but the crying was awful,. I need help!!
If you are having side effects of this medication it is imperative that you get in touch with your doctor asap. In order to wean off this medication you must have your dose and take it for 10 days followed by that half dose being taken every other day for another 10 days and pro long it 2:15 if you are interested then finally begin taking it every two days for another 10 days and then every 3 days for another 10 days and then you can stop. This is not advice to supplement for your Physician's advice please get in touch with your doctor or go to your nearest emergency room
Effexor is very hard to stop, just as any SNRI drugs are. My doc switched me to pristiq to wean off the Effexor. That was hell alone. They then told me I’d be able to cut the pristiq in half & just stop after 2 weeks. NO! It took me 2 months of cutting the pristiq down a tiny bit every few weeks. I had withdrawals for 3 months. Doctors do not know how to take you off these pills, only how to write a prescription. Do it VERY slowly... the slower the better. But it can be done. And the Effexor or Prestiq never even helped my depression. I will never take an SNRI again.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Dec 2010 • 4 answers
Posted 10 Feb 2016 • 1 answer
Stared taking Venlafaxine and feel angry over thoughts and converstions. Is this a side effect of V?
Posted 24 Jun 2016 • 0 answers
Posted 9 Oct 2016 • 0 answers
Posted 19 Dec 2017 • 1 answer